Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Depression & Insomnia
Jan 23, 2009

Hello Dr.KH I been on Katetra & Truvada for 5 months. my labs are cd4 564,VL not detected , no other health issues . My concern is about Depression & Insomnia due to this combo . This one of the side effect? Thanks

Response from Dr. Henry

Depression and insomnia are not commonly linked to use of Kaletra/Truvada. Since those conditions are common in the general population and perhaps even more common in HIV+ persons linking to a drug in isolated cases can be difficult. I have used your regimen in many patients some of whom have some degree of depression/insomnia but usually not related to the HIV meds. In a few cases switching to an alternative regimen on a trial basis may be worthwhile to try and pin down whether a drug is a major factor. Psychologic and/or sleep health assessment is recommended to identify other contributing factors. KH



Previous
How good is this new hiv drug ???
Next
fish oil and truvada/sustiva

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement